Monomial Charcters and Normal Subgroups.
Mathematische Zeitschrift, Tome 178 (1981), pp. 401-420
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173112,
author = {Everett C. Dade},
title = {Monomial {Charcters} and {Normal} {Subgroups.}},
journal = {Mathematische Zeitschrift},
pages = {401--420},
year = {1981},
volume = {178},
zbl = {0451.20007},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173112/}
}
Everett C. Dade. Monomial Charcters and Normal Subgroups.. Mathematische Zeitschrift, Tome 178 (1981), pp. 401-420. http://geodesic.mathdoc.fr/item/MZ_1981__178_173112/